About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 175934, 20 pages
http://dx.doi.org/10.1155/2012/175934
Research Article

Pth Moment Exponential Stability of Impulsive Stochastic Neural Networks with Mixed Delays

1School of Mathematics and Statistics, Central South University, Hunan, Changsha 410083, China
2School of Mathematics and Computational Science, Changsha University of Science and Technology, Hunan, Changsha 410004, China

Received 29 June 2012; Revised 15 October 2012; Accepted 2 November 2012

Academic Editor: Dane Quinn

Copyright © 2012 Xiaoai Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoai Li, Jiezhong Zou, and Enwen Zhu, “Pth Moment Exponential Stability of Impulsive Stochastic Neural Networks with Mixed Delays,” Mathematical Problems in Engineering, vol. 2012, Article ID 175934, 20 pages, 2012. doi:10.1155/2012/175934